# SDR USAA2011123000006

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACKS AT LEFT EMERGENCY EXIT DOOR 834 AT FRAME FORWARD SEGMENT.  REPLACED FRAME FORWARD SEGMENT AT LEFT EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
